Commentarii Mathematici Helvetici
Full-Text PDF (463 KB) | Metadata | Table of Contents | CMH summary
Topology of hypersurface singularities with 3-dimensional critical setJavier Fernández de Bobadilla and Miguel Marco-Buzunáriz (1) Universidad Autónoma de Madrid, Spain
(2) Universidad Autónoma de Madrid, Spain
In this paper, we prove that the Milnor fibre of a singularity over an isolated complete intersection singularity (i.c.i.s.) of dimension 3 has the homotopy type of a bouquet of spheres, provided that the function that defines the singularity has finite extended codimension with respect to the ideal that defines the i.c.i.s.
Keywords: Non-isolated singularities, Milnor fibration, morsification, bouquet theorems, deformations
de Bobadilla Javier Fernández, Marco-Buzunáriz Miguel: Topology of hypersurface singularities with 3-dimensional critical set. Comment. Math. Helv. 88 (2013), 253-304. doi: 10.4171/CMH/285